\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence and uniqueness of singular solution to stationary Schrödinger equation with supercritical nonlinearity

Abstract Related Papers Cited by
  • In this paper, we study a singular solution to the following elliptic equations: \begin{equation*} \left\{\begin{array}{ll} - \Delta u + |x|^{2}u - \lambda u - |u|^{p-1}u = 0, \quad x \in \mathbb{R}^{d}, & \\ u(x) > 0, \quad x \in \mathbb{R}^{d}, & \\ u(x) \to 0 \quad \text{as}\; |x| \to \infty, & \end{array}\right. \end{equation*} where $d \geq 3, \lambda >0$ and $p > 1$. In the spirit of Merle and Peletier [9], we shall show that in case of $p>(d+2)/(d-2)$, there is a unique value $\lambda = \lambda_{*}$ such that the equation with $\lambda = \lambda_{*}$ has a unique radial singular solution.
    Mathematics Subject Classification: Primary: 35J15, 35J61, 35J91; Secondary: 58F19.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. Dolbeault and I. Flores, Geometry of phase space and solutions of semilinear elliptic equations in a ball, Trans. Amer. Math. Soc., 359 (2007), 4073-4087.doi: 10.1090/S0002-9947-07-04397-8.

    [2]

    Z. Guo and J. Wei, Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent, Trans. Amer. Math. Soc., 363 (2011), 4777-4799.doi: 10.1090/S0002-9947-2011-05292-X.

    [3]

    F. HadjSelem, Radial solutions with prescribed numbers of zeros for the nonlinear Schrödinger equation with harmonic potential, Nonlinearity, 24 (2011), 1795-1819.doi: 10.1088/0951-7715/24/6/006.

    [4]

    F. HadjSelem and H. Kikuchi, Existence and non-existence of solution for semilinear elliptic equation with harmonic potential and Sobolev critical/supercritical nonlinearities, J. Math. Anal. Appl., 387 (2012), 746-754.doi: 10.1016/j.jmaa.2011.09.034.

    [5]

    M. Hirose and M. Ohta, Structure of positive radial solutions to scalar field equations with harmonic potential, J. Differential Equations, 178 (2002), 519-540.doi: 10.1006/jdeq.2000.4010.

    [6]

    M. Hirose and M. Ohta, Uniqueness of positive solutions to scalar field equations with harmonic potential, Funkcial. Ekvac., 50 (2007), 67-100.doi: 10.1619/fesi.50.67.

    [7]

    D. D. Joseph and T. S. LundgrenQuasilinear Dirichlet problems driven by positive sources, Arch. Rational Mech. Anal., 49 (1972/73), 241-269.

    [8]

    Y. Li and W.-M. Ni, Radial symmetry of positive solution of nonlinear elliptic equations in $\mathbbR^N$, Comm. Partial Differential Equations, 18 (1993), 1043-1054.doi: 10.1080/03605309308820960.

    [9]

    F. Merle and L. A. Peletier, Positive solutions of elliptic equations involving supercritical growth, Proceeding of the Royal Society of Edingburgh, 118A (1991), 49-62.doi: 10.1017/S0308210500028882.

    [10]

    W.-M. Ni and J. Serrin, Existence and nonexistence theorems for ground states of quasilinear partial differential equations. The aumalous case, Atti dei Convegni Lincei, 77, Roma, 6-9 maggio (1986).

    [11]

    X. Wang, On the Cauchy problem for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993), 549-590.doi: 10.1090/S0002-9947-1993-1153016-5.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(104) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return